It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • High bp and headache

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-24-2008, 03:29 AM   #1
    lovemy2girls
    Senior Member
    (female)
     
    lovemy2girls's Avatar
     
    Join Date: Oct 2006
    Location: evarts, ky usa
    Posts: 121
    lovemy2girls HB User
    High bp and headache

    Is it just me or what but when ever my bp goes up I get a massive headach that just will not stop no matter what I do until it comes back down? Why is this. My head has been killing me since yesterday it feels like the top of my head is going to blow off.Any suggestions on making it stop hurting? I can't take Ibuprophine because it interferes with the micardis tylenol does not work and neither does asprin I need some relief it hurts so bad I couldn't sleep last night. my eyes are blury and I just want to keep them closed light makes it hurt more. I am typing this with my eyes shut right now because the glare from the monitor is just killing me. I need some help here please

     
    Sponsors Lightbulb
       
    Old 01-24-2008, 04:34 AM   #2
    Vanessa74
    Senior Veteran
    (female)
     
    Vanessa74's Avatar
     
    Join Date: Dec 2007
    Location: Diamond, Illinois, USA
    Posts: 631
    Vanessa74 HB User
    Re: High bp and headache

    How high is your pressure when you get these types of headaches?

    I get those too - if I don't take my Toprol RIGHT on time. Nothing takes the pain away until my pressure comes back down. I find it very scary...

     
    Old 01-24-2008, 04:27 PM   #3
    flowergirl2day
    Senior Veteran
    (female)
     
    Join Date: Apr 2007
    Location: Canada
    Posts: 3,181
    flowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB Userflowergirl2day HB User
    Re: High bp and headache

    lovemygirls,

    Do you headaches correlate with your blood pressure increases? It sure sounds like it. How good is your blood pressure control?

    Headache is a very common side effect of many medications. You might want to check your drug information sheet for possible side effects of Micardis. Headache could be listed. What works better than ANY medication is a quick reduction in blood pressure. It always makes the headache go away. I had awful withdrawal headaches (24/7) after discontinuing a high dose of a combination drug -an alpha & beta blocker. I saw a neurologist for another problem at that time and, of course, complained about my headaches. He advised applying the heat/cold technique for relief and did not prescribe any medication, saying I was on too many already. The headache lasted just about six weeks. It was pretty bad to have to live with.

    I get headaches when my blood pressure reaches a certain level while elevated and still rising. I can always tell when there's a substantial increase in blood pressure without taking a BP measurement.

    To save you the time, I went and got my own Micardis drug info sheet. Headache is not listed among the few possible side effects shown (too few!!).
    I checked my favorite drug book and - sure enough! - headache and sleep disturbances are listed as possible side effects as well as other things NOT SHOWN on the pharmacy drug info sheet, such as taste disorders. It always pays to use several different sources for reference.
    I find that being out in fresh air (walking) gives a temporary relief from the headache. Try applying the heat and cold compresses or walking. It helped me and might do the same for you.

    Good luck!
    flowergirl

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    I get headaches with high B/P and MD doesn't believe me!! CoffyDrinker711 High & Low Blood Pressure 16 12-11-2008 10:45 AM
    High pressure and scared patcher High & Low Blood Pressure 5 06-21-2008 09:49 PM
    High Blood Pressure and Headaches flowergirl2day High & Low Blood Pressure 3 05-09-2007 09:43 AM
    High blood pressure and symptoms Petrafan4life79 High & Low Blood Pressure 5 03-06-2007 05:14 PM
    Been to the ER due to high BP hey_all High & Low Blood Pressure 4 03-20-2006 10:08 PM
    Is MScontin 40 ER a high dose? theweaver2 Pain Management 12 03-19-2006 12:31 PM
    Does High Blood Pressure cause you to get... kloet High & Low Blood Pressure 8 03-01-2006 06:13 PM
    High drug tolerance, help! purplerain212 Pain Management 2 02-22-2005 06:06 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:06 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!